# SDR 08FDEA01935

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB087241
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PLATE/PANEL 635 AT, INTERIOR FLANGE HAS NUMEROUS AREAS OF   CORROSION, NICKS AND GOUGES.  REMOVED DAMAGE AND FOUND PANEL TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-10-00, VOL II, PG 217.  MACHINED A NEW 635 AT PANEL IAW DAC DWG ARB0872, REV "AV".   APPLIED ALODINE, PRIMER AND PAINT IAW ARB0872, REV "AV" AND DC/MD-10 SRM 51-21-01, VOL II.  PART MARKED IAW FEDEX GMM 7-0-1001.  FPI PER DPS 4.707 AND DAC DWG ARB0872, REV "AV", NO CRACKS NOTED.
